# SDR AALA202201315280

- Difficulty date: January 29, 2022
- Submitted: January 31, 2022
- Operation: Air carrier
- Aircraft: N898NN
- Make and model: Boeing 737*
- Aircraft serial: 33225
- Aircraft time: 28,317 hours, 11,788 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gust Lock
- Condition: Lack Of Lube
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: GUST LOCK AT DOOR 1L DOES NOT RELEASE. LUBRICATED GUST LOCK IAW AMM 52-11-00, OPS CHECK GOOD.
